# SDR AALA202107227889

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 29,330 hours, 12,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EMERGENCY EXIT LIGHT COVER BROKEN. REPLACED EMERGENCY EXIT LIGHT OPERATIONS CHECK GOOD PER AMM 35-51-11.
